The lawyers at Schmidt & Clark, LLP, are now accepting potential lawsuits on behalf of men who suffered heart attacks after using Delatestryl, a popular testosterone replacement therapy (TRT) product. Delatestryl, which is manufactured by Endo Pharmaceuticals, is designed to work by replacing the naturally-occurring testosterone the user’s body is lacking. However, a side effect of this drug is the abnormal accumulation of red blood cells, which can cause the blood to thicken and increase the risk of heart attack.
Free Delatestryl Heart Attack Lawsuit Evaluation: If you or a loved one developed a heart attack after using Delatestryl, you should contact our law firm immediately. You may be entitled to compensation by filing a suit against the manufacturer of Delatestryl and we can help.
How Can Delatestryl Cause a Heart Attack?
Heart attacks occur when something blocks the flow of oxygenated (red) blood to a portion of the heart muscle. That region of the heart will begin to die If blood flow isn’t restored in a timely manner. Heart attacks are one of the leading causes of death in men and women in the United States.
A known side effect of testosterone supplements like Delatestryl is the increased production of red blood cells, which can cause the blood to thicken. Over time, this effect can lead to a heart attack in Delatestryl users, particularly older individuals or those with a pre-existing history of heart problems.
Testosterone Heart Attack Studies
A recent study published by the University of California, Los Angeles (UCLA), and the National Cancer Institute (NCI) found that men over the age of 65, as well as younger men with a history of heart disease using testosterone therapy products like Delatestryl had twice the risk of suffering a heart attack compared to non-users.
Another study of more than 8,000 Veteran’s Affairs patients published in the Journal of the American Medical Association (JAMA) found that found those over 65 or with past heart disease who were treated with testosterone boosters like Delatestryl had a nearly 30% increased rate of heart attack, stroke or death.
As early as 2009, companies who manufactured testosterone supplements had good reason to know their products may cause heart risks. In a federally-funded study to determine the benefits of testosterone gels on older men, trials were halted prematurely after a number of test subjects suffered heart attacks or other cardiac health complications.
As a result of these problems, in January 2014 the FDA kicked off an investigation to look at the heart attack risk associated with the use of Delatestryl and other similar products. However, results could take years and the administration has yet to issue a recall for any testosterone therapy drugs. If you suffered a heart attack after using Delatestryl, you may want to consider filing a lawsuit to recover compensation for your injuries.
What are the Symptoms of a Delatestryl Heart Attack?
- chest pain or discomfort
- upper body pain
- stomach pain
- shortness of breath
It is important to understand that most heart attacks begin with subtle symptoms that may be confused with other, less severe health problems. Chest pain may come and go intermittently. If you are a Delatestryl user who is experiencing any of the symptoms listed above, you should avoid disregarding them as something minor and call 9-1-1 immediately.
Do I Have a Delatestryl Heart Attack Lawsuit?
The Product Liability & Defective Drug Litigation Group at our law firm is an experienced team of trial lawyers that focus on the representation of plaintiffs in Delatestryl Lawsuits. We are handling individual litigation nationwide and currently accepting new Delatestryl Heart Attack cases in all 50 states.
Free Delatestryl Heart Attack Lawsuit Evaluation: If you or a loved one developed a heart attack after taking Delatestryl, you should contact our law firm immediately. You may be entitled to compensation by filing a Delatestryl Heart Attack Suit and we can help.